# SDR BB04088

- Difficulty date: October 9, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - FOUND FLOOR PROXIMITY LIGHTING INOPERATIVE IN THE LEFT AISLE, FORWARD BULKHEAD AFT TO ROW 7.  MAINTENANCE REPLACED THE BATTERY CHARGER (M735) AND BATTERY.
